MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 6"; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 6"; CATHETER, PERCUTANEOUS
Catalog Number CS-04306-EJ
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the extension line was torn during placement of the catheter.Therefore, the catheter was removed and replaced with a new one.No harm to the patient occurred.The extension line appeared to have been cut by some sharp blade visually." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported, "the extension line was torn during placement of the catheter.Therefore, the catheter was removed and replaced with a new one.No harm to the patient occurred.The extension line appeared to have been cut by some sharp blade visually." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the customer returned one, single-lumen catheter for analysis.Signs of use were observed on and within the catheter.Visual analysis revealed the extension line was separated/cut towards the middle of the extrusion.Microscopic analysis confirmed the damage, and the edges of the cut appeared smooth and uniform which is consistent with contact with a sharp instrument (i.E.Scissors, scalpel, etc.).The cut in the extension line measured 32 mm from the juncture hub.The extension line outer diameter measured 2.21 mm, which is within the specification limits of 2.13-2.21 mm per extension line extrusion product drawing.The extension line inner diameter measured 1.47 mm, which is within the specification limits of 1.42-1.50 mm per extension line extrusion product drawing.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line leak was confirmed through complaint investigation of the returned sample.Visual inspection revealed the extension line was cut towards the middle.The edges of the cut were smooth and appeared consistent with contact with a sharp instrument (i.E.Scalpel, scissors, etc.).The catheter met all relevant dimensional requirements.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, unintentional use error (contact with sharps) likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW CVC SET: 16 GA X 6"
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22144019
Report Number3006425876-2025-00505
Device Sequence Number12815948
Product Code DQY
UDI-Device Identifier00801902104625
UDI-Public(01)00801902104625(11)231115(17)281031(10)71F23L0167(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-04306-EJ
Device Lot Number71F23L0167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown